# SDR QXEA2014072100579

- Difficulty date: July 11, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 31,932 hours, 33,389 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 584
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME, BS 584 RT BELOW SEAT TRACK 19.  BLENDED CORROSION ON FRAME AT STA 584.00 RT BELOW SEAT TRACK 19, REF SRM 53-00-00. CORROSION IS FOUND THROUGH FRAME, FRAME IS OUT IF LIMITS REF SRM 53-00-00.  FOUND ON REINFORCER, PN 85361710-113 NOT ON FRAME.  REINFORCER REPLACED ON ITEM 4.  REPLACED REINFORCER, PN 85361710-113 REF SRM 51-42-05, STEP 4.  LOCATED AND DRILLED NEW REINFORCER, PN 85361710-113, REF SRM 51-40-07.  COMPLIED M-184 CPCP REPORT. INSTALLED REINFORCER, PN 85361710-113 THROUGH SKIN AND 8 EA RIVETS THROUGH FRAME STA X584.00, REF SRM 51-42-05. INSTALLED 95 PERCENT OF REINFORCER, PN 85361710-113 AT STA X584.00 REF SRM 51-42-05. SHAVED TAILS/ DOUBLE FLASH 4 EA AROUND .2500" HOLES FOR DOME NUTS REF SRM 51-42-05. INSTALLED 1 EA RIVET THROUGH FRAME. REF SRM 51-42-05, STEP 4. REINSTALLED SPLICE ON FLOOR SUPPORT AT APPROXIMATELY FS STA X584.00 REF SRM 51-42-05, STEP 4.
